# SDR DLL19991334

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 1549211107
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

AFTER DROPPING GEAR, 3 GREEN GEAR LIGHTS.  C-SYS PRESSURE STARTED DECREASING, FLUID LOSS INDICATED.  DOOR LIGHTS FOR MAIN GEAR REMAINED OPEN.  WENT THRU CHECK LIST.  TURNED ENG /ATM  PUMPS ON, C-SYS OFF.
